# SDR AALA20120607006

- Difficulty date: June 4, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 44,520 hours, 5,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 26C ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR SEAT 26C ECAPE PATH LIGHT.  OPS CHECK NORMAL.
